Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Ive been taking accutene for the past 5 months 40mg.

Ive been taking accutene for the past 5 months 40mg. However, the fourth month i woke up with stye in my right eye (with a head) on my upper and lower lash line they went away after few days but, i was left with a small painless lump on my lower eyelid and whenever i wake up, my eye is always puffy. I have tried different ointments , salty water, artificial tear drops and hot compresses nothing seems to work. Is the cause accutene ?
Wed, 3 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Ive been taking accutene for the past 5 months 40mg.